• Quote of the Day
    "Healing might not be so much about getting better, as about letting go of everything that isn't you,
    all of the expectations, all of the beliefs, and changing into who you are."
    Rachel Naomi Remen, M.D. , posted by Daniel

^^Phoenix^^

Member
Joined
Mar 28, 2004
Messages
656
Points
16
Hi
I have a question -

Currently I am taking:

1) Mirtazapine
2) Glucosamine Sulfate (suppliment for joints)
3) Garlic supliments (immune system)
4) cod liver oil

In the last week or so I have been feeling a need to constantly 'crack' my joints (you know like when you stretch and push the joint a little further - making a crack? (hard to explain)) Its driving me crazy right now, because even after I 'crack' them I need to do it again!! Bah! I'm going to stop taking the Glucosamine Sulfate (even though that seems like backward thinking) but does anyone know if this could be a side effect of the Mirtazapine?

Robin
 

braveheart

Member
Joined
May 8, 2005
Messages
1,485
Points
36
I got restless legs the first hour after taking mirtazapine, the first week I was on it. Not quite like how you describe though. is it painful?
 

^^Phoenix^^

Member
Joined
Mar 28, 2004
Messages
656
Points
16
Thanks Dave

I actually started taking the glusomine at the same time as my meds because my bf was taking it for his joints, we both have histories of arthritis in our family histories (me on my mums side) so was just taking it for a preventative messure. I'll stop taking it - mainly because ed mentioned something about his joints feeling 'clogged' a little while ago. It may be a similar thing, and I'll ask him more about it when he gets home.

as far as the other side effects on the website...
Oh boy the weight gain and appitite! sheesh, I have been ravenously hungry, and when I asked the doc about it, they said that it was definatly a side effect of the Remeron. I have definatly gained - but at least I'm not feeling to depressed about it!! ;)

Now that I remember, I'm off to do some excersizes. Thanks again for posting, I'll post if the aching goes away after I stop the supliments.
 

^^Phoenix^^

Member
Joined
Mar 28, 2004
Messages
656
Points
16
braveheart said:
I got restless legs the first hour after taking mirtazapine, the first week I was on it. Not quite like how you describe though. is it painful?

No, not painful so much as very very agitating, because no matter how many times I do 'crack' the joints I feel the need to do it again right away.
I have been on the meds and suppliments for about 4 weeks now, and this issue has only cropped up in the last week.
 

ThatLady

Member
Joined
Nov 4, 2004
Messages
4,104
Points
36
I'd read (albeit, some time ago) that glucosomine needs to be combined with chondroitin to actually be of any value. The evidence for its efficacy wasn't clear. I've heard some people swear by it, but I'd want to see a lot more research in that direction before I made the decision to take glucosomine, whether with or without chondroitin.
 

Top Bottom